crta
Hrvatska znanstvena Sekcija img
bibliografija
3 gif
 Naslovna
 O projektu
 FAQ
 Kontakt
4 gif
Pregledavanje radova
Jednostavno pretraživanje
Napredno pretraživanje
Skupni podaci
Upis novih radova
Upute
Ispravci prijavljenih radova
Ostale bibliografije
Slični projekti
 Bibliografske baze podataka

Anita Matković
(180406)

 
 
 
Verzija za printanje   
 
  Izvorni znanstveni i pregledni radovi u CC časopisima
 

1. Matković, Anita.
Generalization of the Jensen-Mercer inequality by Taylor's polynomial. // Mathematical inequalities & applications. 19 (2016) , 4; 1387-1398 (članak, znanstveni). URL link to workURL link to work

2. Matković, Anita; Pečarić, Josip; Perić, Jurica.
A refinement of the Jessen-Mercer inequality and a generalization on convex hulls in R^k. // Journal of Mathematical Inequalities. 9 (2015) , 4; 1093-1114 (članak, znanstveni). prilozen text radaURL link to workURL link to work

3. Ivelić, Slavica; Matković, Anita; Pečarić, Josip.
On a Jensen-Mercer Operator Inequality. // Banach Journal of Mathematical Analysis. 5 (2011) , 1; 19-28 (članak, znanstveni). URL link to work

4. Barić, Josipa; Matković, Anita; Pečarić, Josip.
A variant of the Jensen-Mercer operator inequality for superquadratic functions. // Mathematical and computer modelling. 51 (2010) , 9-10; 1230-1239 (članak, znanstveni). URL link to workURL link to work

5. Klaričić Bakula, Milica; Matković, Anita; Pečarić, Josip.
On the Jensen-Steffensen inequality for generalized convex functions. // Periodica mathematica Hungarica. 55 (2007) , 1; 19-34 (članak, znanstveni). URL link to workURL link to work

6. Klaričić Bakula, Milica; Matković, Anita; Pečarić, Josip.
Variants of Cebysev's inequality with applications. // Journal of Inequalities and Applications. 2006 (2006) , 39692; (članak, znanstveni).

7. Matković, Anita; Pečarić, Josip; Perić, Ivan.
A variant of Jensen's inequality of Mercer's type for operators with applications. // Linear Algebra and its Applications. 418 (2006) , 2-3; 551-564 (članak, znanstveni).
Vrh
 
  Znanstveni radovi u drugim časopisima
 

1. Barić, Josipa; Matković, Anita.
Bounds for the normalized Jensen-Mercer functional. // Journal of Mathematical Inequalities. 3 (2009) , 4; 529-541 (članak, znanstveni). URL link to workURL link to work

2. Klaričić Bakula, Milica; Matković, Anita; Pečarić, Josip.
On a variant of Jensen's inequality for functions with nondecreasing increments. // Journal of the Korean Mathematical Society. 45 (2008) , 3; 821-834 (članak, znanstveni).

3. Matković, Anita; Pečarić Josip.
On a variant of the Jensen-Mercer inequality for operators. // Journal of Mathematical Inequalities. 2 (2008) , 3; 299-307 (članak, znanstveni).

4. Matković, Anita; Pečarić, Josip.
A variant of Jensen's inequality for convex functions of several variables. // Journal of Mathematical Inequalities. 1 (2007) , 1; 45-51 (članak, znanstveni).

5. Matković, Anita; Pečarić, Josip.
Chaotic order among power operator means. // International Journal of Pure and Applied Mathematics. 34 (2007) , 3; 397-406 (članak, znanstveni).

6. Matković, Anita; Pečarić, Josip; Perić, Ivan.
Refinements of Jensen's inequality of Mercer's type for operator convex functions. // Mathematical Inequalities and Applications. 11 (2007) , 1; 113-126 (članak, znanstveni).

7. Cheung, Wing S.; Matković, Anita; Pečarić, Josip.
A variant of Jessen's inequality and generalized means. // Journal of Inequalities in Pure and Applied Mathematics. 7 (2006) , 1; Art. 10 (članak, znanstveni). URL link to work

8. Matković, Anita; Pečarić, Josip.
Refinements of Jensen-Mercer's inequality for index set functions with applications. // Revue d'Analyse Numérique et de Théorie de l'Approximation. 35 (2006) , 1; 71-82 (članak, znanstveni).

9. Matković, Anita; Pečarić, Josip.
A variant of Jensen's inequality in Hilbert space. // Toyama Mathematical Journal. 28 (2005) ; 93-103 (članak, znanstveni).
Vrh
 
  Plenarna izlaganja
 

1. Matković, Anita; Pečarić, Josip.
Jensen-Mercer inequality and its applications // .
(plenarno predavanje,međunarodna recenzija,sažetak,znanstveni).
Vrh
 
  Sažeci u zbornicima skupova
 

1. Matković, Anita; Pečarić, Josip.
Generalization of the Jensen-Mercer inequality by Taylor's polynomial // Mathematical Inequalities and Applications 2015, Book of Abstracts / Andrić, Maja ; Tipurić-Spužević, Sanja ; Varošanec, Sanja (ur.).
Mostar, Bosnia and Herzegovina : Faculty of Science and Education, University of Mostar, 2015. 54-54 (predavanje,međunarodna recenzija,sažetak,znanstveni).

2. Matković, Anita; Pečarić, Josip.
Operator Versions of the Jensen-Mercer Inequality // 3rd International Eurasian Conference on Mathematical Sciences and Applications, Abstract book / Tosun, Murat (ur.).
Beč, Austrija, 2014. 490-490 (poster,međunarodna recenzija,sažetak,znanstveni).

3. Matković, Anita; Pečarić, Josip; Perić, Jurica.
A refinement of the Jessen-Mercer inequality and a generalization on convex hulls in R^{; ; ; k}; ; ; // Mathematical Inequalities and Applications 2014. One Thousand Papers Conference, Book of Abstracts / Andrić, Maja ; Klaričić Bakula, Milica ; Varošanec, Sanja (ur.).
Zagreb : Element, 2014. 55-55 (predavanje,međunarodna recenzija,sažetak,znanstveni).

4. Ivelić, Slavica; Matković, Anita; Pečarić, Josip.
On a Jensen-Mercer operator inequality // International Conference on Mathematical Inequalities and Applications 2010, Book of Abstracts / Rehman, Atiq (ur.).
Lahore : Abdus Salam School of Mathematical Sciences, 2010. 5-5 (predavanje,međunarodna recenzija,sažetak,znanstveni).

5. Matković, Anita; Pečarić, Josip.
Some Variants of the Jensen-Mercer Inequality and their Applications // Conference on Inequalities and Applications '10 / Gilányi, Attila ; Bessenyei, Mihály (ur.).
Debrecen : Institute of Mathematics, University of Debrecen, 2010. 43-43 (pozvano predavanje,međunarodna recenzija,sažetak,znanstveni).

6. Barić, Josipa; Matković, Anita; Pečarić, Josip.
A Variant of the Jensen-Mercer Operator Inequality for Superquadratic Functions // International Congress on Mathematics MICOM 2009, Book of Abstracts / Dodunekov, Stefan ; Eraković, Vesna (ur.).
Skopje : Union of Mathematicans of Macedonia, 2009. 15-15 (predavanje,međunarodna recenzija,sažetak,znanstveni).

7. Barić, Josipa; Matković, Anita.
Bounds for the Normalized Jensen-Mercer Functional // Mathematical inequalities and applications 2008 : conference in honour of Professor Josip Pečarić on the occasion of his 60th birthday : book of abstracts / Čižmešija, Aleksandra ; Varošanec Sanja (ur.).
Zagreb : Element, 2008. 36-36 (predavanje,međunarodna recenzija,sažetak,znanstveni).

8. Matković, Anita; Pečarić, Josip.
Generalizations and refinements of the Jensen-Mercer inequality // Zbornik Četvrtog hrvatskog matematičkog kongresa / Scitovski, Rudolf (ur.).
Osijek : Hrvatsko matematičko društvo, 2008. 43-43 (predavanje,domaća recenzija,sažetak,znanstveni).

9. Matković, Anita; Pečarić, Josip.
Chaotic order among power operator means // Third International Conference of Applied Mathematics / Bainov, Drumi ; Nenov, Svetoslav (ur.).
Plovdiv : Technical University of Plovdiv, 2006. 184-184 (pozvano predavanje,međunarodna recenzija,sažetak,znanstveni).
Vrh
 
  Neobjavljena sudjelovanja na skupovima
 

1. Matković, Anita; Pečarić, Josip; Perić, Ivan.
Power operator means of Mercer's type // .
(predavanje,međunarodna recenzija,neobjavljeni rad,znanstveni).

2. Matković, Anita; Pečarić, Josip.
Jensen-Mercer inequality // .
(predavanje,neobjavljeni rad,znanstveni).
Vrh
 
  Disertacije
 

1. Matković, Anita.
Jensen-Mercerova nejednakost / doktorska disertacija.
Zagreb : Prirodoslovno matematički fakultet - Matematički odjel, 02.10. 2006, 125 str. Voditelj: Perić, Ivan.
Vrh
 
  Magistarski radovi
 

1. Matković, Anita.
Dinamičke algebre i semantika jezika OCCAM / magistarski rad.
Zagreb : Prirodoslovno - matematički fakultet, Matematički odjel, 07.10. 1996., 109 str. Voditelj: Rosenzweig, Dean.
Vrh
 
  Vođenje disertacija, magistarskih i diplomskih radova
 

1. Ivelić, Slavica.
Poopćenja i profinjenja Jensen-Steffensenove i njoj srodnih nejednakosti / doktorska disertacija.
Zagreb : Prirodoslovno matematički fakultet - Matematički odsjek, 26.07. 2011, 126 str. Voditelj: Matković, Anita.

2. Ivelić, Slavica.
Poopćenja Martinsove nejednakosti / magistarski rad.
Zagreb : PMF-Matematički odjel, 29.09. 2009., 116 str. Voditelj: Matković, Anita.
Vrh
 
upomoc
foot_4